# SDR CALA2024040500981

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5190U124
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA LEFT SIDE STRUCTURE BY MEC DOOR ACCESS HAS CORROSION AT STATION 317 APPROXIMATELY, MARKED WITH STREAMER 3256. REMOVED CORROSION ON FLOOR HATCH SUPPORT IAW B767 SRM 51-40-02 A ND FOUND TO BE OUT OF LIMITS. FLOOR HATCH SUPPORT AT STA 317 WAS REMOVED AND REPLACED IAW B767 SRM 51-40-02 AND DWG DOC 141T5190 SEE NON-ROUTINE 168798-0200-0180 FOR DETAILS
